i took that stupid shot one time and didn't have a period for 10 months. Go to your local GNC and buy V I T E X. Its safe and it will make you ovulate and regulate you cycles. It really works. I took it for a week and my period started an I started ovulating. You can start right after... just take this pill once a day and it will incress your chances. I hope this helps. Anita
depends on the woman.. I think 1 shot will DEFINITELY screw your cycle up, since it's not given time to regulate hormones in your body. it takes at least 2-3 shots by my calculations to get normal in your system. but I was on it for 3 years.. gained a grand total of 50 flippin pounds. and got off it and the next month got my period right on time.. then 6 mo later I got pregnant. (in dec. now i'm 15weeks). (only managed to end up at 176-178 from 192 before getting pregnant. I found I gain weight on ANY birth control. I was on Nuvaring and put on 10lbs in 3 months.. NO THANKS)
My best friend bled the whole time on depo.
i stopped because my hair was thinning and it made me sick.
Anita~ I know how it is... I had all sorts of bad side effects.. like Psudo Morning Sickness and stuff. it s*cked